Alert archive / Minnesota / Wind Chill Advisories in 2014
Wind Chill Advisory 9, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Jan 30, 2014, 3:05 AM CST for 5 counties in North Dakota; 7 counties in Minnesota. It took effect at Jan 30, 2014, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2014, 3:05 AM CST (09:05 UTC)
- In effect from
- Jan 30, 2014, 6:00 PM CST
- Expired
- Jan 31, 2014, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Grand Forks, ND
Counties Becker County, MN, Clay County, MN, Grant County, MN, Hubbard County, MN, Otter Tail County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 124 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.1 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3290 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
021 WWUS43 KFGF 300905 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 305 AM CST THU JAN 30 2014 MNZ003-024-027>032-040-NDZ038-039-049-052-053-311800- /O.NEW.KFGF.WC.Y.0009.140131T0000Z-140131T1800Z/ CLAY-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...PARK RAPIDS... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...VALLEY CITY...FARGO... LISBON...GWINNER...WAHPETON 305 AM CST THU JAN 30 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST FRIDAY. * TIMING...THIS EVENING THROUGH FRIDAY MORNING. * WIND CHILL VALUES...25 TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ001-002-004>009-013>017-022-023-NDZ006>008-014>016-024-026>030- 054-311800- /O.EXT.KFGF.WC.Y.0008.000000T0000Z-140131T1800Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...ADAMS 305 AM CST THU JAN 30 2014 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL NOON CST FRIDAY. * TIMING...THROUGH FRIDAY MORNING. * WIND CHILL VALUES...25 TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ TG
4 follow-up statements
615 WWUS43 KFGF 301638 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1038 AM CST THU JAN 30 2014 MNZ001-002-004>009-013>017-022-023-NDZ006>008-014>016-024-026>030- 054-311800- /O.CON.KFGF.WC.Y.0008.000000T0000Z-140131T1800Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...ADAMS 1038 AM CST THU JAN 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. * TIMING...THROUGH FRIDAY MORNING. * WIND CHILL VALUES...25 TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ003-024-027>032-040-NDZ038-039-049-052-053-311800- /O.CON.KFGF.WC.Y.0009.140131T0000Z-140131T1800Z/ CLAY-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...PARK RAPIDS... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...VALLEY CITY...FARGO... LISBON...GWINNER...WAHPETON 1038 AM CST THU JAN 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST FRIDAY. * TIMING...THIS EVENING THROUGH FRIDAY MORNING. * WIND CHILL VALUES...25 TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ DK
894 WWUS43 KFGF 302022 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 222 PM CST THU JAN 30 2014 MNZ001-002-004>009-013>017-022-023-NDZ006>008-014>016-024-026>030- 054-311800- /O.CON.KFGF.WC.Y.0008.000000T0000Z-140131T1800Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...ADAMS 222 PM CST THU JAN 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. * TIMING...THROUGH FRIDAY MORNING. * WIND CHILL VALUES...25 TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ003-024-027>032-040-NDZ038-039-049-052-053-311800- /O.CON.KFGF.WC.Y.0009.140131T0000Z-140131T1800Z/ CLAY-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...PARK RAPIDS... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...VALLEY CITY...FARGO... LISBON...GWINNER...WAHPETON 222 PM CST THU JAN 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST FRIDAY. * TIMING...THIS EVENING THROUGH FRIDAY MORNING. * WIND CHILL VALUES...25 TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ DK
484 WWUS43 KFGF 310941 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 341 AM CST FRI JAN 31 2014 MNZ001-002-004>009-013>017-022-023-NDZ006>008-014>016-024-026>030- 054-311800- /O.CON.KFGF.WC.Y.0008.000000T0000Z-140131T1800Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...ADAMS 341 AM CST FRI JAN 31 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING...CONTINUING THROUGH MID DAY FRIDAY. * WIND CHILL VALUES...25 TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ003-024-027>032-040-NDZ038-039-049-052-053-311800- /O.CON.KFGF.WC.Y.0009.000000T0000Z-140131T1800Z/ CLAY-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...PARK RAPIDS... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...VALLEY CITY...FARGO... LISBON...GWINNER...WAHPETON 341 AM CST FRI JAN 31 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING...CONTINUING THROUGH MID DAY FRIDAY. * WIND CHILL VALUES...25 TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
137 WWUS43 KFGF 311759 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1159 AM CST FRI JAN 31 2014 ...WIND CHILL ADVISORY TO EXPIRE AT NOON... .WIND CHILL VALUES WILL CONTINUE TO RISE TO ABOVE 25 BELOW ZERO OVER THE NEXT HOUR. THE WIND CHILL ADVISORY WILL EXPIRE...HOWEVER WIND CHILLS BETWEEN 15 BELOW AND 25 BELOW CAN BE EXPECTED THROUGH MID AFTERNOON. MNZ001-002-004>009-013>017-022-023-NDZ006>008-014>016-024-026>030- 054-311900- /O.EXP.KFGF.WC.Y.0008.000000T0000Z-140131T1800Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...ADAMS 1159 AM CST FRI JAN 31 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. $$ MNZ003-024-027>032-040-NDZ038-039-049-052-053-311900- /O.EXP.KFGF.WC.Y.0009.000000T0000Z-140131T1800Z/ CLAY-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...PARK RAPIDS... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...VALLEY CITY...FARGO... LISBON...GWINNER...WAHPETON 1159 AM CST FRI JAN 31 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. $$ SPEICHER
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 30, 3:02 AM CST, 3 minutes earlier.
Area forecast discussion, Jan 30, 3:02 AM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
302 AM CST THU JAN 30 2014
.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 302 AM CST THU JAN 30 2014
SNOW ACROSS THE SOUTHERN FA THIS MORNING...AND WIND CHILL VALUES
WILL BE THE MAIN CHALLENGES. 00Z MODELS IN DECENT AGREEMENT AND A
BLEND WILL BE USED.
UPDATED POPS AND SNOWAMT ACROSS THE FAR SOUTHERN FA A COUPLE HOURS
AGO...WHICH IS WORKING OUT WELL. 925MB CAA WILL MOVE INTO THE
SOUTHERN FA BY 12Z...WHICH WILL END ANY LINGERING -SN BY 15Z.
NORTHERLY LOW LEVEL FLOW TODAY...WITH 925MB TEMPS -20C TO -25C.
THIS SHOULD LEAD TO FALLING TEMPS THIS MORNING...WITH THE
POTENTIAL FOR ONLY A FEW DEGREES OF RISE THIS AFTERNOON (IF ANY).
LOWERED MAX TEMPS ACROSS THE NORTHERN FA A FEW DEGREES. AS A
RESULT...WIND CHILL ADVISORY CRITERIA WILL PERSIST PAST 18Z
TODAY...AND EXTENDED THE CURRENT WIND CHILL ADVISORY INTO FRIDAY
AFTERNOON. THE REGION REMAINS WITHIN THIS COLD AIRMASS TONIGHT.
SFC HIGH WILL PROPAGATE TO THE SOUTH OF THE FA...WHICH SHOULD KEEP
WINDS AT LEAST 5-10 KNOTS OVERNIGHT. ISSUED A WIND CHILL ADVISORY
FOR THE SOUTHERN FA STARTING THIS EVENING INTO FRIDAY MORNING.
THE NEXT SYSTEM MOVING ACROSS CANADA WILL AGAIN SHIFT WINDS WITHIN
OUR REGION TO THE SOUTHWEST...BRINGING IN A SLIGHTLY WARMER
AIRMASS BY FRIDAY AFTERNOON (ALTHOUGH NOT AS WARM AS YESTERDAY).
.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 302 AM CST THU JAN 30 2014
FRIDAY NIGHT-SATURDAY NIGHT...REGION WILL BE WITHIN THE WARM
SECTOR OF CANADIAN SYSTEM FRIDAY NIGHT...WITH THE COLD FRONT
MOVING THROUGH THE REGION BY SATURDAY MORNING. WINDS DO NOT LOOK
TOO STRONG AND NOT WORRIED ABOUT ANY BLOWING SNOW CONCERNS.
LOWERED MAX TEMPS A BIT ON SATURDAY WITH -22C 925MB TEMPS
FILTERING INTO THE REGION. WIND CHILL ADVISORY CONDITIONS AGAIN
POSSIBLE SATURDAY INTO SATURDAY NIGHT.
SUNDAY-WEDNESDAY...MAINLY DRY AND COLD CONDITIONS WILL BE THE
CONTINUED THEME DURING THIS PERIOD. HIGH PRESSURE WILL REMAIN IN
CONTROL THROUGH MUCH OF THE COMING WORK WEEK...WITH A FEW WEAK
MOISTURE-STARVED SHORTWAVE TROUGHS PASSING THROUGH. TEMPS OVERALL
WILL CONTINUE BELOW NORMAL WITH HIGHS IN THE POSITIVE/NEGATIVE
SINGLE DIGITS...WITH DAY-TO-DAY TRENDS SOMEWHAT DEPENDENT ON TIMING
OF ANY WEAK WAVES. A STRONGER PACIFIC SYSTEM IS EXPECTED TO PASS
SOUTH OF THE REGION TUE/WED. WHILE PRECIP WITH THIS SYSTEM IS
CURRENTLY EXPECTED TO REMAIN SOUTH OF THE AREA...TEMPS MAY TREND A
BIT COLDER BEHIND IT FOR THE MIDDLE OF THE WEEK.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1150 PM CST WED JAN 29 2014
VFR CONDITIONS WERE ACROSS THE AREA. HOWEVER FOG LOOP/SURFACE OBS
INDICATED PATCHES OF MVFR CIGS WERE ALONG THE INTERNATIONAL BORDER
OR FROM GRAFTON ND TO ROX. ANOTHER PATCH OF MVFR CIGS WERE LOCATED
IN THE BJI AND VWU AREA. ALSO FOG LOOP/SURFACE OBS INDICATED MVFR
CIGS OVER LAKE WINNIPEG AND LAKE MANITOBA AND WAS MOVING SOUTH AT 10
TO 15 KNOTS. MVFR/IFR CIGS ASSOCIATED WITH MT SHORT WAVE WAS LOCATED
OVER SOUTHWEST ND. EXPECT MVFR/IFR CONDITIONS TO SHIFT ACROSS
SOUTHERN ND OVERNIGHT. FOR NOW WILL KEEP AREA JUST SOUTH OF FAR.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST FRIDAY
FOR NDZ038-039-049-052-053.
WIND CHILL ADVISORY UNTIL NOON CST FRIDAY FOR NDZ006>008-014>016-
024-026>030-054.
MN...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST FRIDAY
FOR MNZ003-024-027>032-040.
WIND CHILL ADVISORY UNTIL NOON CST FRIDAY FOR MNZ001-002-004>009-
013>017-022-023.
&&
SHORT TERM...TG
LONG TERM...TG/MAKOWSKI
AVIATION...HOPPESHazardous weather outlook, Jan 29, 3:38 PM CST, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 338 PM CST WED JAN 29 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-302145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 338 PM CST WED JAN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS WIND CHILL FROM 25 TO 35 BELOW WILL IMPACT AREAS ALONG AND NORTH OF THE HIGHWAY 200 CORRIDOR TONIGHT THROUGH THURSDAY MORNING. FARTHER SOUTH...SOME LIGHT SNOW IS POSSIBLE ACROSS SOUTHEAST NORTH DAKOTA INTO WEST CENTRAL MINNESOTA WHERE ACCUMULATIONS FROM ONE HALF TO ONE WHOLE INCH MAY FALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WIND CHILL FROM 25 TO 40 BELOW IS AGAIN POSSIBLE THURSDAY NIGHT INTO FRIDAY ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ROGERS
Nearby
Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in North Dakota, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.